PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 64(78), pp. 36--52 (1998)
LITTLEWOOD--PALEY TYPE INEQUALITIES FOR $\Cal M$-HARMONIC FUNCTIONS
Miroljub Jevti\'c and Miroslav Pavlovi\'cMatemati\v ki fakultet, Beograd, Yugoslavia
Abstract: We prove several Littlewood-Paley type inequalities for $\Cal M$-harmonic and analytic functions on the unit ball $B$ of $C^n$. Further, we give some characterizations of $\Cal M$-harmonic and analytic Hardy spaces on $B$.
Classification (MSC2000): 32A35
Full text of the article:
Electronic fulltext finalized on: 6 Apr 2000. This page was last modified: 16 Nov 2001.
© 2000 Mathematical Institute of the Serbian Academy of Science and Arts